# SDR FDEA200906112037

- Difficulty date: June 11, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 81,382 hours, 22,168 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE-OFF X 2 FOR LEVEL 2 "GEN DRIVE 2 FAULT  ". FIRST TIME CAME ON FOR 2 SECONDS. SECOND ATTEMPT  CAME ON STEADY WITH POWER AT T/O THRUST. GEN DRIVE 2  FAULT CLEARED WITH POWER REDUCED. OPENED RT SIDE NR 2 ENGINE FAN COWL TO INSPECT NR 2  ENGINE GENERATOR, FOUND GENERATOR OIL LOW, SERVICED  GENERATOR, ALSO INSPECTED GENERATOR, DPI INDICATOR  IS OK, NO MAJOR LEAKS FOUND ON GENERATOR WHEN COWL  FIRST OPENED. CLOSED NR 2 ENGINE FAN COWLS PER MM 71-14-00, MANUAL 24-10, AND 12-12-05 IN MM, NOW DOWN TO OPS CHECK OF CSD.             PERFORMED HIGH POWER RUN GEN. CHECKED GOOD.FREQS AND VOLTS NORMAL CSD OIL TEMP AND RISE TEMP GOOD AND PRESSURE NORMAL.
